# SDR ASAA2020072732935

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,404 hours, 15,446 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Part serial: 11795
- Condition: Corroded
- Location: Engine
- Part time: 39,902 hours, 12,133 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NG-36EO-22817-1,  FOUND BOTH 5TH STG BLEED AIR CHECK VALVES CORRODED OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED #1 AND #2 ENGINE 5TH STG BLEED AIR CHECK VALVES. REF B737-800 AMM 36-11-02.
